Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 28, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2011, 3:26 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 49 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2011, 3:26 PM EDT (19:26 UTC)
- Expired
- Jun 12, 2011, 4:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 47 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:34 PM EDT | HAIL 0.25 | 2 S Miramar, FL | AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED PEA-SIZED HAIL JUST SOUTH OF THE INTERSECTION OF I-75 AND THE FLORIDA TURNPIKE. HEAVY RAIN WITH LOW VISIBILITY WAS ALSO REPORTED. |
| Jun 12, 3:38 PM EDT | HAIL 1 | W Miramar, FL | AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED QUARTER-SIZED HAIL IN MIRAMAR NEAR SW 18TH STREET. |
| Jun 12, 3:40 PM EDT | TSTM WND GST 56 | Pembroke Pines, FL | A BROADCAST MEDIA WEATHERBUG STATION AT SILVER TRAIL MIDDLE SCHOOL RECORDED A WIND GUST OF 56 MPH. TIME ESTIMATED FROM RADAR DATA. |
| Jun 12, 3:46 PM EDT | HAIL 1 | Pembroke Pines, FL | AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED QUARTER-SIZED HAIL IN PEMBROKE PINES. |
| Jun 12, 3:49 PM EDT | TSTM WND GST 60 | Pembroke Pines, FL | AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED WIND SPEEDS ESTIMATED TO BE GREATER THAN 60 MPH AND QUARTER-SIZED HAIL. |
| Jun 12, 4:00 PM EDT | TSTM WND GST 62 | Weston, FL | A BROADCAST MEDIA WEATHERBUG STATION RECORDED A WIND GUST OF 62 MPH AT FALCON COVE MIDDLE SCHOOL. TIME ESTIMATED FROM RADAR DATA. |
| Jun 12, 4:00 PM EDT | TSTM WND GST 64 | Weston, FL | A BROADCAST MEDIA WEATHERBUG STATION AT CYPRESS BAY HIGH SCHOOL RECORDED A WIND GUST OF 64 MPH. SUSTAINED WINDS OF 45 MPH WERE MEASURED AT 355 PM EDT. TIME OF WIND GUST ESTIMATED FROM RADAR DATA. |
| Jun 12, 4:00 PM EDT | HAIL 1.75 | 1 S Southwest Ranches, FL | A MEMBER OF THE PUBLIC REPORTED GOLF BALL-SIZED HAIL NEAR THE INTERSECTION OF I-75 AND SHERIDAN STREET. |
| Jun 12, 4:04 PM EDT | HAIL 1.75 | Weston, FL | A MEMBER OF THE PUBLIC REPORTED GOLF BALL-SIZED HAIL ON GRIFFIN ROAD IN WESTON. ESTIMATED WIND SPEEDS OF 50 MPH WERE ALSO REPORTED. |
| Jun 12, 4:10 PM EDT | TSTM WND GST 60 | Weston, FL | A MEMBER OF THE PUBLIC ESTIMATED WIND GUSTS AROUND 60 MPH NEAR THE INTERSECTION OF INDIAN TRACE AND BONAVENTURE IN WESTON AT 410 PM EDT. |
| Jun 12, 4:10 PM EDT | HAIL 1.75 | Weston, FL | A MEMBER OF THE PUBLIC REPORTED INCREASING HAIL SIZES NEAR THE INTERSECTION OF INDIAN TRACE AND BONAVENTURE IN WESTON. DIME-SIZED HAIL BEGAN AROUND 400 PM EDT AND INCREASED TO GOLF BALL-SIZED HAIL BY 410 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1839 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
625 WUUS52 KMFL 121926 SVRMFL FLC011-086-122015- /O.NEW.KMFL.SV.W.0028.110612T1926Z-110612T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 326 PM EDT SUN JUN 12 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 415 PM EDT * AT 323 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERSECTION KROME AND U.S. 27...AND MOVING NORTHEAST AT 10 MPH. * THE STORM WILL AFFECT... INTERSECTION KROME AND U.S. 27... INTERSECTION U.S. 27 PINES BLVD... MIRAMAR... PEMBROKE PINES... SOUTHWEST RANCHES... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 2618 8044 2605 8022 2586 8038 2590 8052 TIME...MOT...LOC 1926Z 213DEG 11KT 2595 8042 $$ GREGORIA
3 follow-up statements
673 WWUS52 KMFL 121943 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 343 PM EDT SUN JUN 12 2011 FLC011-086-122015- /O.CON.KMFL.SV.W.0028.000000T0000Z-110612T2015Z/ BROWARD FL-MIAMI-DADE FL- 343 PM EDT SUN JUN 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR FAR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WESTERN MIRAMAR...MOVING NORTHEAST AT 15 MPH. HAIL UP TO PING PONG SIZE AND WIND GUSTS TO AROUND 60 MPH ARE LIKELY WITH THIS STORM. A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED PEA SIZED HAIL AT THE INTERSECTION OF THE FLORIDA TURNPIKE AND INTERSTATE 75. LARGER HAIL IS LIKELY OVER MIRAMAR AND PEMBROKE PINES BETWEEN OKEECHOBEE ROAD AND INTERSTATE 75. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2591 8034 2594 8051 2618 8044 2605 8022 TIME...MOT...LOC 1939Z 213DEG 11KT 2598 8040 $$ GREGORIA
932 WWUS52 KMFL 121951 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 351 PM EDT SUN JUN 12 2011 FLC086-122000- /O.CAN.KMFL.SV.W.0028.000000T0000Z-110612T2015Z/ MIAMI-DADE FL- 351 PM EDT SUN JUN 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE COUNTY IS CANCELLED... LAT...LON 2596 8034 2596 8050 2618 8044 2605 8022 TIME...MOT...LOC 1950Z 213DEG 11KT 2601 8038 $$ FLC011-122015- /O.CON.KMFL.SV.W.0028.000000T0000Z-110612T2015Z/ BROWARD FL- 351 PM EDT SUN JUN 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTH CENTRAL BROWARD COUNTY... AT 345 PM EDT...A NATIONAL WEATHER SERVICE METEOROLOGIST REPORTED STRONG WINDS OF AT LEAST 60 MPH ALONG WITH QUARTER SIZE HAIL OCCURRING OVER WESTERN PEMBROKE PINES WEST OF INTERSTATE 75. QUARTER HAIL HAS ALSO BEEN REPORTED IN MIRAMAR. THIS STORM WAS LOCATED OVER MIRAMAR AND PEMBROKE PINES...MOVING NORTHEAST AT 15 MPH. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2596 8034 2596 8050 2618 8044 2605 8022 TIME...MOT...LOC 1950Z 213DEG 11KT 2601 8038 $$ GREGORIA
009 WWUS52 KMFL 122000 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 400 PM EDT SUN JUN 12 2011 FLC011-122015- /O.CON.KMFL.SV.W.0028.000000T0000Z-110612T2015Z/ BROWARD FL- 400 PM EDT SUN JUN 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTH CENTRAL BROWARD COUNTY... AT 354 PM EDT...A SEVERE THUNDERSTORM WAS OCCURRING FROM THE MIRAMAR...PEMBROKE PINES...AND SOUTHWEST RANCHES AREA. GOLF BALL SIZE HAIL WAS JUST REPORTED ALONG INTERSTATE 75 AND SHERIDAN. ALSO...NATIONAL WEATHER SERVICE METEOROLOGISTS REPORTED WINDS IN EXCESS OF 60 MPH WITH THIS STORM. THIS STORM WAS LOCATED OVER PEMBROKE PINES AND SOUTHWEST RANCHES...MOVING NORTHEAST AT 15 MPH. VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL WILL OCCUR WITH THIS DANGEROUS THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2596 8034 2598 8043 2618 8044 2605 8022 TIME...MOT...LOC 1957Z 213DEG 11KT 2604 8035 $$ GREGORIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:03 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 12, 3:03 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 303 PM EDT SUN JUN 12 2011 .DISCUSSION... A BROAD LOW LEVEL AND SOMEWHAT WEAK TROUGH EXTENDS ACROSS THE FLORIDA STRAITS SOUTHWESTWARD TO NEAR THE YUCATAN PENINSULA. THE LATEST GUIDANCE INDICATES DEEPER LAYERED TROPICAL MOISTURE IN THAT REGION WITH RECENT SATELLITE IMAGERY INDICATING A BAND OF CLOUDS IN THESE AREAS. THE TROUGH LIKELY EXTENDS INTO THE SOUTHERN TIP OF THE SOUTH FLORIDA PENINSULA...WHICH IS WHERE THE CONVECTION BEGAN EARLIER THIS AFTERNOON. CONVECTION CONTINUES ACROSS THE SOUTHERN PART OF THE PENINSULA...AND IS BEGINNING TO GET MORE ORGANIZED IN THE INTERIOR PORTIONS OF COLLIER COUNTY. GUIDANCE CONTINUES TO INDICATE THAT THE DEEPER LAYERED MOISTURE WILL LINGER ACROSS THE STRAITS AND SOUTHERN PENINSULA THIS EVENING AND TONIGHT...SO LEFT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN THAT PORTION OF THE CWA THIS EVENING AND OVERNIGHT. THE FACT THAT THERE WILL BE A LINGERING BOUNDARY FROM CURRENT CONVECTION IN THAT AREA COULD ALSO HELP INITIATE ADDITIONAL SHOWERS AND THUNDERSTORMS. FOR MONDAY...CURRENT GUIDANCE CONTINUES TO INDICATE A BAND OF TROPICAL MOISTURE LINGERING ACROSS THE FLORIDA STRAITS WITH FORECAST PWATS EXPECTED TO REMAIN AROUND TWO INCHES ACROSS THE REGION. IN ADDITION...THE LINGERING UPPER LEVEL TROUGH THAT IS CURRENTLY ACROSS THE EASTERN GULF AND CENTRAL PART OF THE PENINSULA WILL STILL WEAKLY EXTEND ACROSS SOUTH FLORIDA AS IT MOVES NORTHEASTWARD. WITH THESE FACTORS IN MIND...SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AGAIN ON MONDAY AND MONDAY EVENING...MAINLY ACROSS THE PENINSULA WITH GREATEST COVERAGE EXPECTED ACROSS THE INTERIOR REGIONS. BY TUESDAY AND WEDNESDAY...RIDGING WILL START TO TAKE PLACE IN THE UPPER LEVELS AND AVAILABLE MOISTURE WILL START TO DECREASE WITH LATEST GUIDANCE INDICATING CHANCES OF CONVECTION DECREASING...ALTHOUGH CHANCES OF ISOLATED SHOWERS AND THUNDERSTORMS WITH SOME SCATTERED ACTIVITY POSSIBLE. && .MARINE... THE GUIDANCE CONTINUES TO INDICATE THAT SURFACE WINDS ACROSS REGIONAL WATERS ARE FORECAST TO BE AROUND 10 KNOTS OR LESS THROUGH THE FORECAST PERIOD WITH SEAS NEAR 2 FEET OR LESS ACROSS THE GULF AND ATLANTIC WATERS THROUGH THE FORECAST PERIOD. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 90 74 91 / 10 30 10 30 FORT LAUDERDALE 77 90 78 90 / 10 30 10 30 MIAMI 75 91 77 91 / 20 30 10 30 NAPLES 75 88 74 89 / 10 20 10 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...60/BD AVIATION/RADAR/FIRE...84/AK
Hazardous weather outlook, Jun 12, 2:03 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 203 PM EDT SUN JUN 12 2011 FLZ063-066>075-168-172>174-130815- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 203 PM EDT SUN JUN 12 2011 ...SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING, A FEW STRONG... ...SLIGHT RISK OF MINOR URBAN TYPE FLOODING THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT VISIBILITY: SMOKE FROM A NEARLY EXTINGUISHED WILDFIRE WILL CONTINUE TO AFFECT THE INLAND PORTIONS OF MIAMI-DADE COUNTY. KROME AVENUE REMAINS CLOSED BETWEEN SOUTHWEST 8TH STREET AND HIGHWAY 27. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING. A FEW STRONG STORMS ARE EXPECTED, CONTAINING STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING STRIKES. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO AROUND 50 MPH. HAIL: A FEW STORMS THIS AFTERNOON AND EARLY EVENING MAY PRODUCE SMALL HAIL UP TO NICKEL SIZE. FLOODING: ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. THIS IN COMBINATION WITH THE SLOW MOTION OF THESE STORMS WILL ALLOW FOR A SLIGHT RISK OF URBAN TYPE FLOODING ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. RIP CURRENTS: WINDS WILL BECOME NORTHEAST AROUND 10 MPH THIS AFTERNOON, RESULTING IN A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC COAST BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 12, 1:30 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 130 PM EDT SUN JUN 12 2011 FLZ073-075-173-174-121815- COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 130 PM EDT SUN JUN 12 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN MIAMI-DADE COUNTY EXTREME EAST CENTRAL MAINLAND MONROE COUNTY * UNTIL 215 PM EDT * AT 126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ABOUT 7 MILES SOUTH OF ROYAL PALM RANGER STATION. THESE STORMS WERE MOVING NORTH NORTHEAST AROUND 5 MPH. THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH. IN ADDITION...TORRENTIAL DOWNPOURS WITH RAINFALL RATES UP TO 2 INCHES PER HOUR MAY CAUSE PONDING ON SR-933. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2565 8061 2549 8043 2522 8074 2535 8090 TIME...MOT...LOC 1728Z 180DEG 0KT 2529 8060 AK
Special weather statement, Jun 12, 2:33 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT SUN JUN 12 2011 FLZ071-073-074-121915- INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 233 PM EDT SUN JUN 12 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTH CENTRAL BROWARD COUNTY CENTRAL MIAMI-DADE COUNTY * UNTIL 315 PM EDT * AT 231 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR INTERSECTION KROME AND KENDALL DRIVE...AND MOVING NORTH NORTHEAST AT 15 MPH. * THE STORM WILL AFFECT... KENDALE LAKES... MICCOSUKEE RESORT... SWEETWATER... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2597 8059 2580 8032 2559 8046 2569 8064 TIME...MOT...LOC 1833Z 194DEG 13KT 2570 8052 AK
Special weather statement, Jun 12, 3:00 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 300 PM EDT SUN JUN 12 2011 FLZ066-070-121945- HENDRY FL INLAND COLLIER COUNTY FL 300 PM EDT SUN JUN 12 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTH CENTRAL HENDRY COUNTY CENTRAL COLLIER COUNTY * UNTIL 345 PM EDT * AT 257 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF GOLDEN GATE ESTATES...AND MOVING NORTHEAST AT 15 MPH. * THE STORM WILL AFFECT... AVE MARIA... INTERSECTION ALLIGATOR ALLEY AND SR 29... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2638 8136 2611 8115 2603 8155 2620 8165 TIME...MOT...LOC 1900Z 244DEG 13KT 2615 8149 AK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 12, 2:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 12, 3:00 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Jun 12, 4:09 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 36 min |
| Jun 12, 4:13 PM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Jun 12, 4:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Jun 12, 5:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jun 12, 6:00 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
| Jun 12, 6:05 PM EDT | Special Marine Warning | MFL | 55 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.